Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44482
DC FieldValueLanguage
dc.contributor.authorClementino, Maria Manuel-
dc.contributor.authorHofmann, Dirk-
dc.contributor.authorJanelidze, George-
dc.date.accessioned2017-11-21T11:10:27Z-
dc.date.issued2013-
dc.identifier10.1007/s40062-013-0063-2-
dc.identifier.urihttp://hdl.handle.net/10316/44482-
dc.description.abstractThis paper begins a systematic study of weakly cartesian properties of monads that determine familiar varieties of universal algebras. While these properties clearly fail to hold for groups, rings, and many other related classical algebraic structures, their analysis becomes non-trivial in the case of semimodules over semirings, to which our main results are devoted. In particular necessary and sufficient conditions on a semiring S, under which the free semimodule monad has: (a) its underlying functor weakly cartesian, (b) its unit a weakly cartesian natural transformation, (c) its multiplication a weakly cartesian natural transformation, are obtained.por
dc.language.isoengpor
dc.publisherSpringerpor
dc.relationPEst-C/MAT/UI0324/2011por
dc.rightsembargoedAccess-
dc.titleThe monads of classical algebra are seldom weakly cartesianpor
dc.typearticle-
degois.publication.firstPage175por
degois.publication.lastPage197por
degois.publication.issue1por
degois.publication.titleJournal of Homotopy and Related Structurespor
dc.relation.publisherversionhttps://link.springer.com/article/10.1007/s40062-013-0063-2por
dc.peerreviewedyespor
dc.identifier.doi10.1007/s40062-013-0063-2por
degois.publication.volume9por
dc.date.embargo2018-11-21T11:10:27Z-
uc.controloAutoridadeSim-
item.languageiso639-1en-
item.fulltextCom Texto completo-
item.grantfulltextopen-
crisitem.author.deptFaculdade de Ciências e Tecnologia, Universidade de Coimbra-
crisitem.author.parentdeptUniversidade de Coimbra-
crisitem.author.researchunitCenter for Mathematics, University of Coimbra-
crisitem.author.orcid0000-0002-2653-8090-
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
CHJ_weakly_cartesian_monads_revised.pdf354.17 kBAdobe PDFView/Open
Show simple item record

SCOPUSTM   
Citations

8
checked on May 29, 2020

WEB OF SCIENCETM
Citations 5

9
checked on Oct 21, 2020

Page view(s)

147
checked on Oct 20, 2020

Download(s)

92
checked on Oct 20, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.